U.S. doctors online nowAsk doctors free
ZA
A 40-year-old female asked:

Good afternoon. i have endometriosis , 2nd day of period , have cramps but took nurofen about 30minutes ago & today i should return for my petogen 3 month shot. 1. i keep almost fainting *normal* but do i need to maybe consult. 2. is petogen ok fo?

1 doctor answer1 doctor weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 23 years experience
Fainting: Fainting is not normal. Then requires an evaluation as a variety of medical issues can cause fainting. Endometriosis is not known to cause fainting. It is also not likely to be a side effect of Medroxyprogesterone acetate. A complete history and physical should be done to determine the cause and treatment for fainting

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 15, 2022

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.